# SDR COMA0370010

- Difficulty date: April 7, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 25 hours, 33 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: GG670803203
- Condition: Misinstalled
- Location: Bleed Air Duct
- Part time: 25 hours, 33 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5814 LT BLEED AIR DUCT WARNING.  REPLACED IMPROPERLY INSTALLED GASKET ON EXTERNAL AIR CONNECTOR.
